Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2021, Volume 25, Number 1, Pages 21–34 (Mi vsgtu1783)  

Differential Equations and Mathematical Physics

The problem with shift for a degenerate hyperbolic equation of the first kind

Zh. A. Balkizov

Institute of Applied Mathematics and Automation of Kabardin-Balkar Scientific Centre of RAS, Nal'chik, 360000, Russian Federation

Abstract: For a degenerate first-order hyperbolic equation of the second order containing a term with a lower derivative, we study two boundary value problems with an offset that generalize the well-known first and second Darboux problems. Theorems on an existence of the unique regular solution of problems are proved under certain conditions on given functions and parameters included in the formulation of the problems under study. The properties of all regular solutions of the equation under consideration are revealed, which are analogues of the mean value theorems for the wave equation.

Keywords: degenerate hyperbolic equations, Goursat problem, Darboux problem, problem with shift, mean value theorem

DOI: https://doi.org/10.14498/vsgtu1783

Full text: PDF file (932 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.326
MSC: 35L80, 35L81
Received: April 20, 2020
Revised: February 12, 2021
Accepted: March 10, 2021
First online: March 29, 2021

Citation: Zh. A. Balkizov, “The problem with shift for a degenerate hyperbolic equation of the first kind”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 25:1 (2021), 21–34

Citation in format AMSBIB
\Bibitem{Bal21}
\by Zh.~A.~Balkizov
\paper The problem with shift for a degenerate hyperbolic equation of the first kind
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2021
\vol 25
\issue 1
\pages 21--34
\mathnet{http://mi.mathnet.ru/vsgtu1783}
\crossref{https://doi.org/10.14498/vsgtu1783}
\elib{https://elibrary.ru/item.asp?id=45604168}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1783
  • http://mi.mathnet.ru/eng/vsgtu/v225/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:88
    Full text:42
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021